# SDR P2EA2001M0009

- Difficulty date: October 19, 2001
- Submitted: October 30, 2001
- Operation: Air carrier
- Aircraft: N239NJ
- Make and model: Boeing 737-25A
- Aircraft serial: 23789
- Aircraft time: 36,176 hours, 22,677 cycles
- Engine: Pwa JT8D217A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D17A
- Part serial: P709416B
- Condition: Damaged
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF LOUD BANG WAS HEARD.  ABORTED TAKEOFF AND RETURNED TO GATE WITHOUT INCIDENT.  DAMAGE REPORTED TO EXHAUST AREA OF NR 1 ENGINE.  REMOVED AND REPLACED NR 1 ENGINE IAW TASK CARD J271-00-01.
